# SDR UPS00831328

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822502
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 280 AT LONGERON 36, THE BATHTUB FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 3755822 AND SRM 51-1-20D.
